# SDR AALA20001557

- Difficulty date: September 13, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 566920
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CVG - FLT 1501 - EN ROUTE CVG-DFW, ELECTRICAL FUMES REPORTED BY AFT FLIGHT ATTENDANT FIVE MINUTES AFTER TAKEOFF.  RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED AVIONIC OUTLET VALVE PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
